CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
KdV GEOMETRIC FLOWS ON KAHLER MANIFOLDS 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2011, 卷号: 22, 期号: 10, 页码: 1439-1500
Authors:  Sun, Xiaowei;  Wang, Youde
Favorite  |  View/Download:60/0  |  Submit date:2018/07/30
KdV geometric flow  conversation law  semi-conversation law  Hasimoto transformation  geometric energy method  
Asymptotic convergence to planar stationary waves for multi-dimensional unipolar hydrodynamic model of semiconductors 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 251, 期号: 4-5, 页码: 1305-1331
Authors:  Huang, Feimin;  Mei, Ming;  Wang, Yong;  Yu, Huimin
Favorite  |  View/Download:131/0  |  Submit date:2018/07/30
Euler-Poisson equations  Unipolar hydrodynamic model of semiconductor  Nonlinear damping  Planar stationary waves  Asymptotic convergence  Exponential decay rates  
Schrodinger soliton from Lorentzian manifolds 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 8, 页码: 1455-1476
Authors:  Song, Chong;  Wang, You De
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
Schrodinger soliton  Schrodinger flow  wave map  Killing potential  
L (1) Convergence to the Barenblatt Solution for Compressible Euler Equations with Damping 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2011, 卷号: 200, 期号: 2, 页码: 665-689
Authors:  Huang, Feimin;  Pan, Ronghua;  Wang, Zhen
Favorite  |  View/Download:83/0  |  Submit date:2018/07/30
LARGE TIME BEHAVIOR OF SOLUTIONS TO N-DIMENSIONAL BIPOLAR HYDRODYNAMIC MODELS FOR SEMICONDUCTORS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2011, 卷号: 43, 期号: 4, 页码: 1595-1630
Authors:  Huang, Feimin;  Mei, Ming;  Wang, Yong
Favorite  |  View/Download:108/0  |  Submit date:2018/07/30
bipolar hydrodynamic model  semiconductor  nonlinear damping  (planar) nonlinear diffusion waves  asymptotic behavior  convergence rates  
FLUID DYNAMIC LIMIT TO THE RIEMANN SOLUTIONS OF EULER EQUATIONS: I. SUPER POSITION OF RAREFACTION WAVES AND CONTACT DISCONTINUITY 期刊论文
KINETIC AND RELATED MODELS, 2010, 卷号: 3, 期号: 4, 页码: 685-728
Authors:  Huang, Feimin;  Wang, Yi;  Yang, Tong
Favorite  |  View/Download:113/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  Boltzmann equation  rarefaction wave  contact discontinuity  fluid dynamic limit  
STABILITY OF VISCOUS CONTACT WAVE FOR COMPRESSIBLE NAVIER-STOKES SYSTEM OF GENERAL GAS WITH FREE BOUNDARY 期刊论文
ACTA MATHEMATICA SCIENTIA, 2010, 卷号: 30, 期号: 6, 页码: 1906-1916
Authors:  Huang Feimin;  Wang Yong;  Zhai Xiaoyun
Favorite  |  View/Download:114/0  |  Submit date:2018/07/30
Navier-Stokes equations  contact discontinuity  viscous contact wave  
STABILITY OF VISCOUS SHOCK WAVE FOR COMPRESSIBLE NAVIER-STOKES EQUATIONS WITH FREE BOUNDARY 期刊论文
KINETIC AND RELATED MODELS, 2010, 卷号: 3, 期号: 3, 页码: 409-425
Authors:  Huang, Feimin;  Shi, Xiaoding;  Wang, Yi
Favorite  |  View/Download:112/0  |  Submit date:2018/07/30
Navier-Stokes equations  viscous shock wave  stability  free boundary  
Asymptotic Stability of Combination of Viscous Contact Wave with Rarefaction Waves for One-Dimensional Compressible Navier-Stokes System 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2010, 卷号: 197, 期号: 1, 页码: 89-116
Authors:  Huang, Feimin;  Li, Jing;  Matsumura, Akitaka
Favorite  |  View/Download:86/0  |  Submit date:2018/07/30
BUBBLING LOCATION FOR SEQUENCES OF APPROXIMATE f-HARMONIC MAPS FROM SURFACES 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2010, 卷号: 21, 期号: 4, 页码: 475-495
Authors:  Li, Yuxiang;  Wang, Youde
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
f-Harmonic map  blow-up  bubble  alpha-harmonic map